MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12028-015-0115-z

Медицинская библиотека · Neurocritical care · 2015

Transfusion-Related Acute Lung Injury After IVIG for Myasthenic Crisis.

Reddy Dereddi Raja S, Guru Pramod K, Blessing Melissa M, Stubbs James R, Rabinstein Alejandro A, Wijdicks Eelco F M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A 26-year-old female with myasthenic crisis developed transfusion-related acute lung injury (TRALI) after she was treated with intravenous immunoglobulin.

METHODS

Case report.

RESULTS

Respiratory status markedly worsened with each intravenous immunoglobulin (IVIG) administration and progressing from a need to use bilevel positive airway pressure (BiPAP) to intubation. Pulmonary function tests improved during this episode.

CONCLUSIONS

IVIG may cause TRALI and due to subtle clinical findings can be mistaken for neuromuscular respiratory failure.

Для цитирования: Reddy Dereddi Raja S, Guru Pramod K, Blessing Melissa M, Stubbs James R, Rabinstein Alejandro A, Wijdicks Eelco F M. Transfusion-Related Acute Lung Injury After IVIG for Myasthenic Crisis.. Neurocritical care. 2015. DOI: 10.1007/s12028-015-0115-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.